# SDR FDEA201111134891

- Difficulty date: November 13, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N371FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46609
- Aircraft time: 88,392 hours, 36,697 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AFA39283
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LWR FWD FRAME CORRODED.  REMOVED CORROSION FROM AFT CARGO DOOR LWR FWD INTERIOR JAMB REF SRM53-50-00, VOL 1 FIG 15 AND ER 11-04534.  REPAIRED IAW REF EA3 8-5310-153320 AND SR10530057 AND EA 8-5350-156806.
